Exponential stability and interval stability of a class of stochastic hybrid systems driven by both Brownian motion and Poisson jumps
Mingmei Sun and
Meng Xu
Physica A: Statistical Mechanics and its Applications, 2017, vol. 487, issue C, 58-73
Abstract:
A class of stochastic singular hybrid systems driven by both Brownian motion and Poisson jumps are studied. This paper is devoted to discussing the exponential stability and interval stability of such stochastic singular hybrid systems. The concept of interval admissibility is proposed. Sufficient conditions are given for exponential mean square admissibility and interval admissibility by using Itô’s formula, H-representation and spectrum technique. Finally, two simulation cases are presented to demonstrate the theoretical results.
Keywords: Brownian motion; Poisson random measure; Stochastic singular hybrid systems; Exponential stability; Interval stability; Markov chain (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437117305903
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:487:y:2017:i:c:p:58-73
DOI: 10.1016/j.physa.2017.05.071
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().